| Model Number |
24705 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 18-nov-2021.It was reported that balloon leak occurred.The 100% stenosed target lesion was located in the severely tortuous and severely calcified popliteal artery.A 3.0mm x 150mm x 150cm, otw coyote balloon catheter was advanced for dilatation.However, during inflation at 12 atmospheres, the balloon leaked.It was noted that no pinhole was observed.The procedure was completed with another of same device.No patient complications were reported.However, returned device analysis revealed a pinhole.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 86mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a rupture in the balloon which would cause a leak.